# SDR SWIA200920937

- Difficulty date: January 25, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 21,888 hours, 18,460 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6543 - BLEW RIGHT OUTBOARD MAIN TIRE ON ROTATION.  REPLACED NR 3 AND NR 4 TIRE/WHEEL ASSEMBLIES AND RIGHT FLAP.
